MAUDE Adverse Event Report: LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA HEAD 28MM #S

LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA HEAD 28MM #S
Model Number FEMORAL HEAD
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the sterilization charts of the involved lot #s, no pre-existing anomaly was found.All products with those lot #s have been properly sterilized before being placed on the market.Device analysis: devices involved were not returned to limacorporate for further analysis.No additional details were available on this event, specifically pre-operative x-rays weren't accessible.Based on the very few information received, we are not able to further investigate the root cause of the event.However, considering that the check of sterilization charts highlighted no anomalies on the components manufactured with the involved lot #s, we can state that the event is not product related.Pms data: according to limacorporate pms data, the revision rate of mobile liners - belonging to the product codes 5566.50.401-580 and 5566.54.401-420 - due to infection is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate continues monitoring the market to promptly detect any similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Hip revision surgery performed on (b)(6) 2024, due to infection.Dair procedure was planned, the wound was washed out.The following devices were explanted: femoral modular head - s ø28mm (product code 5010.42.281, lot #1980083 - ster.(b)(4)), mobile liner øint 28 mm ø42 mm (product code 5566.54.420, lot #2005166 - ster.(b)(4)) - product not sold in the us.They got replaced with the same size implants.It was reported that the liner #l for mobile liner ø42 (product code 5885.09.042, lot #2114275 - ster.(b)(4)) was unable to be removed, so it was decided to leave in situ.According to the received information, the wound did not appear very infected.Specimens were taken, but results aren't accessible.Previous surgery took place on (b)(6) 2023.It was a revision surgery of the primary implant, which was from a competitor.The date of the primary implant is unknown.Patient's clinical data aren't available.Event happened in new zealand.

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA HEAD 28MM #S
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key21688253
Report Number3008021110-2025-00031
Device Sequence Number18348015
Product Code MBL
UDI-Device Identifier08033390007177
UDI-Public08033390007177
Combination Product (Y/N)N
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFEMORAL HEAD
Device Catalogue Number5010.42.281
Device Lot Number1980083
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown